# SDR USAA2010061891180

- Difficulty date: June 15, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 37,339 hours, 14,960 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: MPP1612L
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - EES - LEFT SIDE OVERWING EMERGENCY EXIT WHILE ACCOMPLISHING MONITOR ITEM 25-9752-8-0118, FOUND INNER TELEFLEX CABLE ASSEMBLY BROKEN AT QUICK DISCONNECT ON INFLATION BOTTLE.  REPLACED CABLE CONTROL ASSEMBLY.
